# SDR R7MR32949

- Difficulty date: December 9, 2000
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 411105067
- Part serial: 938
- Condition: Damaged
- Location: Gas Producer
- Part time: 938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES SUBJECTED TO CARBON BALL BLASTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
